# SDR AALA20170919017

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 22,856 hours, 8,960 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT AT SEAT 6EF HAS BROKEN WIRES THAT ARE PULLED FROM SOCKET.  INSTALLED NEW CONNECTOR PER AMM 20-42-01.  OPERATIONAL CHECK GOOD.
